# SDR QXEA0201196

- Difficulty date: August 6, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sump
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SUMP CRACKED AT RIGHT HAND FORWARD CORNER.  REPAIRED IAW DHC8 SRM 51-40-11.
